Children's TYLENOL® ALLERGY-D Liquid is Bubble Gum Blast-flavored and contains no alcohol or aspirin. Each teaspoonful (5 mL) contains acetaminophen 160 mg, diphenhydramine HCl 12.5 mg and pseudoephedrine HCl 15 mg. Children's TYLENOL® ALLERGY-D Chewable Tablets are Bubble Gum Blast-flavored and each tablet contains acetaminophen 80 mg, diphenhydramine HCl 6.25 mg and pseudoephedrine HCl 7.5 mg.
Children's TYLENOL® ALLERGY-D Liquid and Chewable Tablets combine the analgesic-antipyretic acetaminophen with the antihistamine diphenhydramine hydrochloride and the decongestant pseudoephedrine hydrochloride to provide fast, effective, temporary relief of all your child's symptoms associated with hay fever and other respiratory allergies including sneezing, sore throat, itchy throat, itchy/watery eyes, runny nose, stuffy nose and nasal congestion. Acetaminophen is equal to aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce the side effects often associated with aspirin or aspirin-containing products.
For the reduction of fever. For the temporary relief of these hay fever and other upper respiratory allergy symptoms: stuffy nose, sneezing, sore throat, nasal congestion, itchy/watery eyes, runny nose, stuffy nose, nasal congestion.
If possible, use weight to dose; otherwise use age. All doses may be repeated every 4-6 hours, if needed. Do not use more than 4 times in 24 hours. Under 6 years (under 48 lbs), consult a physician. Children's TYLENOL® ALLERGY-D Liquid: 6-11 years (48-95 lbs): 2 teaspoonfuls. An AccuDose measuring cup is provided for accurate dosing. Children's TYLENOL® ALLERGY-D Chewable Tablets: 6-11 years (48-95 lbs): 4 tablets.
Professional Dosage Schedule: Children's TYLENOL® ALLERGY-D Liquid: If possible, use weight to dose; otherwise use age. 4-11 months (12-17 lbs): 1/2 teaspoonful; 12-23 months (18-23 lbs): 3/4 teaspoonful; 2-3 years (24-35 lbs): 1 teaspoonful; 4-5 years (36-47 lbs): 1 1 / 2 teaspoonfuls; 6-8 years (48-59 lbs): 2 teaspoonfuls; 9-10 years (60-71 lbs): 2 1 / 2 teaspoonfuls; 11 years (72-95 lbs): 3 teaspoonfuls. Children's TYLENOL® ALLERGY-D Chewable Tablets: If possible, use weight to dose; otherwise use age. 2-3 years (24-35 lbs): 2 tablets; 4-5 years (36-47 lbs): 3 tablets; 6-8 years (48-59 lbs): 4 tablets; 9-10 years (60-71 lbs): 5 tablets; 11 years (72-95 lbs): 6 tablets.
If a rare sensitivity reaction occurs, the drug should be discontinued.
Do not take for pain for more than 5 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists, or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. If nervousness, dizziness or sleeplessness occur, discontinue use and consult a doctor. May cause excitability especially in children. Do not give this product to children who have a breathing problem such as chronic bronchitis, or who have glaucoma, heart disease, high blood pressure, thyroid disease, or diabetes without first consulting the child's doctor. May cause marked drowsiness; sedatives and tranquilizers may increase the drowsiness effect. Do not give this product to children who are taking sedatives or tranquilizers without first consulting the child's doctor. Do not exceed recommended dosage. Taking more than the recommended dose (overdose) may not provide more relief and could cause serious health problems. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a doctor or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use with other products containing acetaminophen.
NOTE: In addition to the above:
Children's TYLENOL® ALLERGY-D Liquid: Do not use if plastic carton wrap, bottle wrap, or foil inner seal imprinted "Safety Seal®" is broken or missing.
Children's TYLENOL® ALLERGY-D Chewable Tablets: Do not use if carton is opened or if blister unit is broken. Phenylketonurics: Contains Phenylalanine 5 mg per tablet.
Do not give this product to a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your child's prescription drug contains an MAOI, consult a health professional before giving this product.
Acetaminophen in massive overdosage may cause hepatic toxicity in some patients. In adults and adolescents (>/=12 years of age), hepatic toxicity may occur following ingestion of greater than 7.5 to 10 grams over a period of 8 hours or less. Fatalities are infrequent (less than 3-4% of untreated cases) and have rarely been reported with overdoses of less than 15 grams. In children (<12 years of age), an acute overdosage of less than 150 mg/kg has not been associated with hepatic toxicity. Early symptoms following a potentially hepatotoxic overdose may include: nausea, vomiting, diaphoresis and general malaise. Clinical and laboratory evidence of hepatic toxicity may not be apparent until 48 to 72 hours postingestion. In adults and adolescents, any individual presenting with an unknown amount of acetaminophen ingested or with a questionable or unreliable history about the time of ingestion should have a plasma acetaminophen level drawn and be treated with N -acetylcysteine. For full prescribing information, refer to the N -acetylcysteine package insert. Do not await the results of assays for acetaminophen levels before initiating treatment with N -acetylcysteine. The following additional procedures are recommended: Promptly initiate gastric decontamination of the stomach. A plasma acetaminophen assay should be obtained as early as possible, but no sooner than four hours following ingestion. If an acetaminophen extended release product is involved, it may be appropriate to obtain an additional plasma acetaminophen level 4-6 hours following the initial acetaminophen level. If either acetaminophen level plots above the treatment line on the acetaminophen overdose nomogram, N -acetylcysteine treatment should be continued for a full course of therapy. Liver function studies should be obtained initially and repeated at 24-hour intervals.
Serious toxicity or fatalities have been extremely infrequent following an acute acetaminophen overdose in young children, possibly because of differences in the way they metabolize acetaminophen. In children, the maximum potential amount ingested can be more easily estimated. If more than 150 mg/kg or an unknown amount was ingested, obtain a plasma acetaminophen level as soon as possible, but no sooner than 4 hours following ingestion. If an acetaminophen extended release product is involved, it may be appropriate to obtain an additional plasma acetaminophen level 4-6 hours following the initial acetaminophen level. If either acetaminophen level plots above the treatment line on the acetaminophen overdose nomogram, N -acetylcysteine treatment should be initiated and continued for a full course of therapy. If an assay cannot be obtained and the estimated acetaminophen ingestion exceeds 150 mg/kg, dosing with N -acetylcysteine should be initiated and continued for a full course of therapy.
For additional emergency information, call your regional poison center or call the Rocky Mountain Poison Center toll-free (1-800-525-6115).
Diphenhydramine toxicity should be treated as you would an antihistamine/anticholinergic overdose and is likely to be present within a few hours after acute ingestion.
Symptoms from pseudoephedrine overdose consist most often of mild anxiety, tachycardia and/or mild hypertension. Symptoms usually appear within 4 to 8 hours of ingestion and are transient usually requiring no treatment.
Liquid: Benzoic Acid, Citric Acid, Corn Syrup, D&C Red #33, FD&C Red #40, Flavors, Polyethylene Glycol, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol.
Chewable Tablets: Aspartame, Cellulose, Cellulose Acetate, D&C Red #7, Flavors, Magnesium Stearate, Mannitol, Polymethacrylate, Povidone.
Liquid: Pink-colored-child-resistant bottles of 4 fl. oz. Store at room temperature. Avoid excessive heat, 104°F (40°C).
Chewable Tablets: Pink-colored, imprinted "CTA" on one side--blister packs of 24. Store at room temperature.